Diabetes

Question
Posted by: Mariana Esterhuyzen | 2012/03/05

Q.

Eyes

52, Female, Diabetic 2, 60 levimar 8 nova rapid.

Since starting to use the insulin my levels dropped from 27 toe 8.5 in the mornings and at bedtime to 12. BUT I can not see . This was never the problem it feels like a white cloth over my blurry eyes. I need to use a manifying glass to type. Please help

Expert's Reply

A.

Diabetes expert

Dear Mariana

A change in vision with improved diabetes control can sometimes happen as high glucose levels can swell the eye, and this will change when glucose levels improve. Also sometimes one can develop cataracts which can affect vision. I suggest seeing an ophthalmologist ASAP to get an assessment of the exact problem.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
user comments

C.

Posted by: Ravi | 2012/05/16

Steve, my name is Vicki, and I was two years behind you at Punahou. Currently, and fveroer, I have Multiple Sclerosis, a chronic neuro-muscular disease that I inherited from my mother. Though I am very good with children, I am very glad that I have not had my own as MS is genetically transmitted. I hope that your life has been happier. Please use your intelligence and influence to aid in the fight to end MS. Aloha and thank you, Vicki

Reply to Ravi
Posted by: Diabetes Expert | 2012/03/13

Dear Mariana

A change in vision with improved diabetes control can sometimes happen as high glucose levels can swell the eye, and this will change when glucose levels improve. Also sometimes one can develop cataracts which can affect vision. I suggest seeing an ophthalmologist ASAP to get an assessment of the exact problem.

Reply to Diabetes Expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.